Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Penis burns while sex. Treated for STD. Why does it happen?

Hello.. My boyfriend have a problem where his penis have a slight burning sensation when we have sex. His penis is shiny on one side but not the other. He do have herpes and take meds for it but it only happen when we have sex. We both was tested and treated for a STD call Trich.. I been sleeping with him for a year now and no one else. Can you tell me what it could be that every time we have sex he have a burning sensation ?. Thank you
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi,

Your boy friend seems to have candidal balanoposthitis.there may be redness on glans with burning sensation mor after intercourse. The disease is caused by Candida albicans and spread by sexual contact. You and your boy friend should take antifungal therapy. I advise in my patients antifungal like ketoconazole or itraconazole orally for two weeks. Application of clotrimazole may improve the disease. Washing the area with antiseptic like dettol in water may enhance the improvement. I hope you got my answer.

Thanks.

Dr.Ilyas Patel MD
Answered: Sun, 29 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor